# SDR DALA2021041602233

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,850 hours, 38,906 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 REF LOG PAGE 1775870 DENT & GAUGE TO L/H HORIZ. STAB L/E 36" FROM TIP. CORRECTIVE ACTION: BLENDED AFFECTED AREA REF 757-200 SRM. COMPLETED UT INSPECTION OF AREA OF BLENDOUT. COMPLETED EDDY CURRENT NO CRACKS INDICATED. REMOVED L/E PANEL REMOVED DAMAGE AND POTTED CORE WITH REF. TO 757 SRM. BONDED ON DOUBLERS PER 757 SRM, TAP TESTE GOOD. APPLIED SEALANT REPAIR COMPLETE WITH RE757 SRM.INSTALLED LEADING EDGE PANEL PER B757 AMM 55-15. (1781809)
